# SDR UIEA2017061201000

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 30 MINUTES OF FLIGHT, THE RT FWD FUEL PRESSURE MESSAGE ILLUMINATED AND THE PRESSURE LIGHT IN BOTTON. TEST FLIGHT.   PERFORMED TROUBLESHOOTING IAW FIM 28-22, FT819 FOUND K107 , AND THE RT FWD RELAY OPEN AND PERFORMED A RESET.   PERFORMED FIM FIG 119 FT 831 SHEET 3 P-AGE 174 AND THE FAULT WAS NO PRESSENT.
